Works matching DE "ATTRACTORS (Mathematics)"
Results: 2444
09/10, Or, How Do Texts Work?
- Published in:
- Romance Studies, 2019, v. 37, n. 3/4, p. 119, doi. 10.1080/02639904.2019.1690787
- By:
- Publication type:
- Article
ATTRACTORS FOR A CAGINALP MODEL WITH A LOGARITHMIC POTENTIAL AND COUPLED DYNAMIC BOUNDARY CONDITIONS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 6, p. -1, doi. 10.1142/S0219530513500243
- By:
- Publication type:
- Article
INFINITELY MANY SOLUTIONS FOR THE DIRICHLET PROBLEM ON THE SIERPINSKI GASKET.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 235, doi. 10.1142/S0219530511001844
- By:
- Publication type:
- Article
Modular Conjugation and the Implementation of Supersymmetry.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 235, doi. 10.1007/s11005-006-0132-0
- By:
- Publication type:
- Article
The Poitiers School of Mathematical and Theoretical Biology: Besson-Gavaudan-Schützenberger's Conjectures on Genetic Code and RNA Structures.
- Published in:
- Acta Biotheoretica, 2016, v. 64, n. 4, p. 403, doi. 10.1007/s10441-016-9287-y
- By:
- Publication type:
- Article
Stability, Complexity and Robustness in Population Dynamics.
- Published in:
- Acta Biotheoretica, 2014, v. 62, n. 3, p. 243, doi. 10.1007/s10441-014-9229-5
- By:
- Publication type:
- Article
On the universal zero attractor of the Tribonacci-related polynomials.
- Published in:
- Calcolo, 2009, v. 46, n. 2, p. 95, doi. 10.1007/s10092-009-0002-0
- By:
- Publication type:
- Article
Rattler wedging and force chain buckling: metastable attractor dynamics of local grain rearrangements underlie globally bistable shear banding regime.
- Published in:
- Granular Matter, 2020, v. 22, n. 1, p. 1, doi. 10.1007/s10035-019-0979-2
- By:
- Publication type:
- Article
Push and pull: attractors and repellors of a dynamical system can localize inertial particles.
- Published in:
- Granular Matter, 2019, v. 21, n. 4, p. N.PAG, doi. 10.1007/s10035-019-0949-8
- By:
- Publication type:
- Article
Bifurcations in a Boundary-Value Problem of Nanoelectronics.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 211, doi. 10.1007/s10958-015-2438-x
- By:
- Publication type:
- Article
Attractors of m-Hessian Evolutions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 226, doi. 10.1007/s10958-015-2368-7
- By:
- Publication type:
- Article
Hidden Oscillations in Dynamical Systems. 16 Hilbert's Problem, Aizerman's and Kalman's Conjectures, Hidden Attractors in Chua's Circuits.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 645, doi. 10.1007/s10958-014-2017-6
- By:
- Publication type:
- Article
Generation of Grid Multiscroll Chaotic Attractors Using a Current Conveyor.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 3, p. 350, doi. 10.1007/s10958-014-1995-8
- By:
- Publication type:
- Article
Formula for the Lyapunov Dimension for Two Connected Mappings of a Circle.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 301, doi. 10.1007/s10958-013-1454-y
- By:
- Publication type:
- Article
On intermediate attractors.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 1, p. 80, doi. 10.1007/s10958-013-1247-3
- By:
- Publication type:
- Article
Attractors-Repellers in the Space of Contours in the Stokes-Leibenson Problem for Hele-Shaw Flows.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 4, p. 568, doi. 10.1007/s10958-013-1208-x
- By:
- Publication type:
- Article
Robust chaos in piecewise nonsmooth map of the plane.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 3, p. 366, doi. 10.1007/s10958-011-0462-z
- By:
- Publication type:
- Article
On the global attractivity of two nonlinear difference equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 3, p. 487, doi. 10.1007/s10958-011-0474-8
- By:
- Publication type:
- Article
Using trajectory attractor to construct trajectory statistical solution for the 3D incompressible micropolar flows.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 4, p. 1, doi. 10.1002/zamm.201800197
- By:
- Publication type:
- Article
Alternate attractors in the population dynamics of a tree-killing bark beetle.
- Published in:
- Population Ecology, 2013, v. 55, n. 1, p. 95, doi. 10.1007/s10144-012-0357-y
- By:
- Publication type:
- Article
Lattice Dynamics of Inequity.
- Published in:
- Journal of Artificial Societies & Social Simulation, 2018, v. 21, n. 1, p. 1, doi. 10.18564/jasss.3635
- By:
- Publication type:
- Article
Dissipative mechanism and global attractor for modified Swift-Hohenberg equation in R<sup>N</sup>.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 7, p. 2728, doi. 10.55730/1300-0098.3298
- By:
- Publication type:
- Article
Degenerate Hopf bifurcations, hidden attractors, and control in the extended Sprott E system with only one stable equilibrium.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 4, p. 672, doi. 10.3906/mat-1305-64
- By:
- Publication type:
- Article
Attractors for parabolic problems in weighted spaces.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 6, p. 959, doi. 10.3906/mat-1206-24
- By:
- Publication type:
- Article
A Meminductor-based Chaotic System.
- Published in:
- Information Technology & Control, 2020, v. 49, n. 2, p. 317, doi. 10.5755/j01.itc.49.2.24072
- By:
- Publication type:
- Article
ABOUT THE ATTRACTORS OF INFINITE ITERATED FUNCTION SYSTEMS.
- Published in:
- Fixed Point Theory, 2017, v. 18, n. 1, p. 203, doi. 10.24193/fpt-ro.2017.1.16
- By:
- Publication type:
- Article
Structural graph and backward asymptotics of tent-like unimodal maps.
- Published in:
- Journal of Difference Equations & Applications, 2025, v. 31, n. 3, p. 299, doi. 10.1080/10236198.2024.2407411
- By:
- Publication type:
- Article
Capturing chaos: a multidisciplinary approach to nonlinear population dynamics.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 8, p. 1002, doi. 10.1080/10236198.2023.2260013
- By:
- Publication type:
- Article
Border-collision bifurcations from stable fixed points to any number of coexisting chaotic attractors.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 1, p. 90, doi. 10.1080/10236198.2023.2265495
- By:
- Publication type:
- Article
Foreword to the special issue of Journal of Difference Equations and Applications on 'Lozi, Hénon, and other chaotic attractors, theory and applications'.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 861, doi. 10.1080/10236198.2023.2267824
- By:
- Publication type:
- Article
Chaotic attractors of discrete dynamical systems used in the core of evolutionary algorithms: state of art and perspectives.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1202, doi. 10.1080/10236198.2023.2220416
- By:
- Publication type:
- Article
On the use of chaotic dynamics for mobile network design and analysis: towards a trace data generator.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1449, doi. 10.1080/10236198.2023.2194452
- By:
- Publication type:
- Article
Markov partition in the attractor of Lozi maps.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 952, doi. 10.1080/10236198.2023.2186155
- By:
- Publication type:
- Article
Dynamics of three-dimensional A-diffeomorphisms with two-dimensional attractors and repellers.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1275, doi. 10.1080/10236198.2022.2088287
- By:
- Publication type:
- Article
On Shilnikov attractors of three-dimensional flows and maps.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1184, doi. 10.1080/10236198.2022.2063051
- By:
- Publication type:
- Article
Random attractors for multi-valued multi-stochastic delayed p-Laplace lattice equations.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 8, p. 1232, doi. 10.1080/10236198.2021.1976771
- By:
- Publication type:
- Article
On the forward dynamical behaviour of nonautonomous lattice dynamical systems.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 7, p. 1052, doi. 10.1080/10236198.2021.1962850
- By:
- Publication type:
- Article
Bifurcation, global dynamics and synchronization in a Bertrand game with R&D spillover and semi-collusion.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 9/10, p. 1321, doi. 10.1080/10236198.2020.1831482
- By:
- Publication type:
- Article
Asymptotic autonomous attractors for a stochastic lattice model with random viscosity.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 4, p. 540, doi. 10.1080/10236198.2020.1755277
- By:
- Publication type:
- Article
On the dynamics of multi-species Ricker models admitting a carrying simplex.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 11, p. 1489, doi. 10.1080/10236198.2019.1663182
- By:
- Publication type:
- Article
Stochastic sensitivity of attractors for a piecewise smooth neuron model.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 9/10, p. 1468, doi. 10.1080/10236198.2019.1678596
- By:
- Publication type:
- Article
Upper semicontinuity of random attractors of stochastic discrete complex Ginzburg-Landau equations with time-varying delays in the delay.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 6, p. 872, doi. 10.1080/10236198.2018.1437913
- By:
- Publication type:
- Article
A note on the Conley attractors of lower semicontinuous multifunctions.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 5, p. 656, doi. 10.1080/10236198.2017.1293048
- By:
- Publication type:
- Article
On non-smooth pitchfork bifurcations in invertible quasi-periodically forced 1-D maps.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 4, p. 588, doi. 10.1080/10236198.2017.1331889
- By:
- Publication type:
- Article
Existence of backwards-compact pullback attractors for non-autonomous lattice dynamical systems.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 12, p. 1906, doi. 10.1080/10236198.2016.1254205
- By:
- Publication type:
- Article
Forward attraction in nonautonomous difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 8, p. 1027, doi. 10.1080/10236198.2015.1107550
- By:
- Publication type:
- Article
Random attractor for stochastic second-order non-autonomous stochastic lattice equations with dispersive term.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 2, p. 235, doi. 10.1080/10236198.2015.1080694
- By:
- Publication type:
- Article
Basins of attractors of trajectories.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 2, p. 159, doi. 10.1080/10236198.2015.1043998
- By:
- Publication type:
- Article
Global attractors for the discrete Klein–Gordon–Schrödinger type equations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 10, p. 1404, doi. 10.1080/10236198.2014.933821
- By:
- Publication type:
- Article
Basin of attraction of triangular maps with applications.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 3, p. 423, doi. 10.1080/10236198.2013.852187
- By:
- Publication type:
- Article